# SDR IXXA05RNG101S

- Difficulty date: September 8, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Unbonded
- Location: Ws 761.695
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND LT WING UPPER SKIN PANEL AT STA XW 761.695 DISBONDED.  SKIN WAS REMOVED AND REPLACED ON LT WING UPPER PANEL IAW DOUGLAS DRAWING 5644654, RIVETS WERE INSTALLED IAW DC8 SRM 51-1-21 PAGE 1-7 AND PROTECTIVE TREATMENT WAS APPLIED IAW DC8 SRM 51-1-8 PAGE 13-16.
